The sojourn time distribution in an infinite server resequencing queue with dependent interarrival and service times

Tijs Huisman, Richard J. Boucherie

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)
    136 Downloads (Pure)


    We consider an infinite server resequencing queue, where arrivals are generated by jumps of a semi-Markov process and service times depend on the jumps of this process. The stationary distribution of the sojourn time, conditioned on the state of the semi-Markov process, is obtained both for the case of hyperexponential service times and for the case of a Markovian arrival process. For the general model, an accurate approximation is derived based on a discretisation of interarrival and service times.
    Original languageUndefined
    Pages (from-to)590-603
    Number of pages14
    JournalJournal of applied probability
    Issue number3
    Publication statusPublished - 2002


    • Semi-Markovian arrival process
    • Sojourn time distribution
    • Resequencing queue

    Cite this